# SDR REXA200600056

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 5,458 hours, 4,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH.  QRH FOLLOWED UNEVENTFUL LANDING.  RESET SYSTEM AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
